MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET

INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET
Model Number AP-07014US
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.As previously mentioned, in our communication with the clinic, they mentioned leaving the syringe barrel inverted on the table.Intera oncology tested the retain samples from the same lot/batch.During the testing, the operator inverted the syringe barrel for 60 seconds per specification and no leakage was observed.Therefore, the root cause of the leak is use error as the clinic most likely left the device inverted for more than 60 seconds.This syringe barrel is only intended to stay inverted for 60 seconds.Intera oncology requested the clinic for the required patient information and to date the information has not been provided.
 
Event or Problem Description
A clinic reported to intera oncology of having issues with the syringe barrel leaking through the tyvek lid.In one instance, the syringe barrel leaked chemo onto the patient and bed during a routine refill.During communication with the clinic, it was mentioned that this has been a recurring issue.The device was discarded, and no photo or video evidence of the leak is available.The clinic mentioned they left the syringe barrel inverted on the table.In addition, it was confirmed that the patient did not experience an adverse reaction.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reason for correction: updated patient information (part a), investigation findings code (annex c), component code (annex g) and additional manufacturer narrative (section h11).A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Intera oncology tested the retain samples from the same lot/batch.During the testing, the operator inverted the syringe barrel for 60 seconds per specification and no leakage was observed.However, the likely root cause of the leak is use error as the clinic is known not to be discarding the syringe barrel quickly after use.The intera 3000 hai pump instructions for use mentions that during refill procedure when the operator allows the pump to empty into the syringe barrel, the operator needs to close the stopcock and disconnect both the stopcock and syringe barrel.After that, the syringe barrel needs to be discarded.
 
Additional Manufacturer Narrative
Reason for correction: updated patient information (part a), investigation findings code (annex c), date received by manufacturer (section g3), component code (annex g) and additional manufacturer narrative (section h11).A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Intera oncology tested the retain samples from the same lot/batch.During the testing, the operator inverted the syringe barrel for 60 seconds per specification and no leakage was observed.However, the likely root cause of the leak is use error as the clinic is known not to be discarding the syringe barrel quickly after use.The intera 3000 hai pump instructions for use mentions that during refill procedure when the operator allows the pump to empty into the syringe barrel, the operator needs to close the stopcock and disconnect both the stopcock and syringe barrel.After that, the syringe barrel needs to be discarded.
 
Event or Problem Description

Brand Name
INTERA REFILL KIT
Common Device Name
HUBER NEEDLE WITH INFUSION SET
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key23214396
Report Number3015537318-2025-00095
Device Sequence Number13030731
Product Code PTI
UDI-Device Identifier00850014110079
UDI-Public00850014110079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP-07014US
Device Catalogue NumberAP07014US
Device Lot Number25A288CT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer09/04/2025
10/02/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date12/10/2025
12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight106 KG
Patient RaceWhite